Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Using Dermovate cream long term. What can I take to remove steroids from body?

Hi Doc, I ve used dermovate cream on my fface for almost 17 yrs - not everyday but at least 2ce to thrice a day. It was not prescribed - i just used it because it made my skin glow - I ve had to stop it 2 months ago as i just discovered it may have affected my health in other areas - I ld like to know what i can take to completely get the steroids in it out of my system. :-)
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi royalo,
Thanks for posting your query.
The steroids when applied locally are not absorbed much to cause any systemic levels of importance, but 17years is a very long duration.
The skin may have local effects of steroids like degeneration of dermis and subcutaneous tissues.
The skin can get thinner and may look glowing due to decreasing connective tissues underneath but is is harmful for the skin health.
You should apply curd and lemon juice once a day for about a week. And off-course you should stop the steroid application.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor